# SDR DALA2023090107155

- Difficulty date: August 29, 2023
- Submitted: September 1, 2023
- Operation: Air carrier
- Aircraft: N3734B
- Make and model: Boeing 737832
- Aircraft serial: 30776
- Aircraft time: 66,282 hours, 31,308 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 114A5020212
- Condition: Dented
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 5361080) ON PREFLIGHT FOUND DENT RT WING SLAT NBR 7. SLAT WAS REPLACED ON AMDS CARD #2780-4522-07.
